MAUDE Adverse Event Report: ENDOGASTRIC SOLUTIONS, INC. ESOPHYX2 HD; ODE

ENDOGASTRIC SOLUTIONS, INC. ESOPHYX2 HD; ODE
Model Number C02042-01
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/20/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
There was no reported injury to the patient.Device evaluation concluded there was indication of a material or manufacturing process issue.This failure mode is being reported as the presumption that the malfunction is likely to cause or contribute to a serious injury has been previously established.
 
Event or Problem Description
The surgeon reported the endoscope retainer band broke during insertion of the device.No additional details were provided by the customer.The device was successfully and uneventfully removed and the case was aborted.There were no adverse patient effects.

Brand Name
ESOPHYX2 HD
Common Device Name
ODE
Manufacturer (Section D)
ENDOGASTRIC SOLUTIONS, INC.
18109 ne 76th street
suite 100
redmond WA 98052 5022
MDR Report Key6487100
Report Number3005473391-2017-00100
Device Sequence Number624563
Product Code ODE
UDI-Device Identifier00810275011065
UDI-Public(01)00810275011065(17)181111(10)402371
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K142113
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/12/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date11/11/2018
Device Model NumberC02042-01
Device Catalogue NumberR2005
Device Lot Number402371
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/04/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/29/2017
Initial Report FDA Received Date04/12/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age64 YR